# SDR YENA2023013100110

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: (CPCP FINDING) CORROSION ON STRG 21LH, LOCATED BTW FR 86/ FR 90 AT CENTER FUSELAGE III INTERNAL STRUCTURE; (RESOLVED ON W/O: 1177513 TASKCARD: NR-00049 ) REF NRC 00327: CORROSION IS OUT OF LIMITS. REPAIRED PER EMB 190 SRM 53-23-03 REP .51 & ETI 190-22-724. ACC BY # 10000210, INSP BY # 10001171.
